# SDR UPS07M49622

- Difficulty date: March 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN - SEAT TRACK CORROSION ON FLANGES & CROWN FROM STA 1331 - ST A 1361 RIGHT RBL 75 AS MARKED.  CORROSION ON SEAT TRACK FLANGES & CROWN REMOVED PER SRM 51-21-01 VOL II REV 38.  ORI THK 0.080" (FLANGE AREA) STA 1351 MATL REMOVED 0.020", MATL REMAINED 0.060 FOUND OUT OF LIMIT PER SRM 53-70-00 FIG 3 VOL I REV 38.  SEAT TRACK AT STA 12 69-1391 RBL 75 REMOVED PER SRM 51-31-01 VII REV 38.  NEW SEAT TRACK RWK PER SRM 53-70-00 FIG 1 VI R38.  NEW SEAT TRACK & SPLICE INSTALLED PER SRM 51-31-01 VII REV 38.
